MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-E2200
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the log files from the aed showed that the aed was placed into service without the pads connected to the aed.The ddu series aeds are designed to be stored with the pads connector already installed.This simplifies the procedure for deploying and operating the device in an emergency.During the aed's automated self-test, the aed identified that the pads were not connected and attempted to alert the user by flashing its red asi and chirping.The aed continued to chirp and flash without any evidence in the log of any human interaction to address the aeds condition until the battery pack became completely depleted.The cause of the aed not powering on was related to a failure of the customer to set-up the aed and maintain the battery pack.
 
Event or Problem Description
An international distributor reported that their aed would not power on; however, when tested with a spare battery pack, it did power on and prompted a service code.They reported this did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key21767549
Report Number3003521780-2025-00237
Device Sequence Number12930722
Product Code MKJ
UDI-Device Identifier10815098020192
UDI-Public(01)10815098020192
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown